BibTeX record journals/jct/Kupavskii19

download as .bib file

@article{DBLP:journals/jct/Kupavskii19,
  author    = {Andrey Kupavskii},
  title     = {Degree versions of theorems on intersecting families via stability},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {168},
  pages     = {272--287},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.jcta.2019.06.002},
  doi       = {10.1016/j.jcta.2019.06.002},
  timestamp = {Wed, 21 Aug 2019 08:49:12 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/Kupavskii19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics